Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

60 years old. Developed anxiety and erectile dysfunction. Physical or emotional problem?

I am a 60 year old male and after nearly forty years of a great marriage and love life I am beginning to have some problems performing, getting a full erection . I also have developed performance anxiety . I don t know if it is physical or emotional? I found a doctor who claims he can provide a mixture of medicines designed specifically for each individual and actually provide individuals develop an erection for a specific amount of time like 45 minutes? Any thoughts?
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Welcome to HCM.
At this age, it is most probably age related changes in the blood vessels to the penis.
A session at counselling, erection enhancing medicines of the viagra type should help.
Also, more important things are
1. Weight reduction.
2. Smoking cessation.
3. Regular exercise.
should help.
best regards
Answered: Fri, 18 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor